# SDR GTIA9800010

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPSIB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS IN AFT CABIN STAY ON AT ALL TIMES.  FOUND EMERGENCY LIGHTS BATTERY PACK B35-39, STATION 1000 FAULTY.  REPLACED BATTERY PACK B5-39 AND FUNCTIONALLY TESTED SYSTEM IAW DC-9 MM 33-53-0.  (M)
